Couldn't find what you looking for?

TRY OUR SEARCH!

Last week I started spotting. It started off brown and then it turned red indicating I got my period. My period went on and off all week with a light flow. I figured maybe I'm finally getting pregnant or something but it turn out I was wrong. I finally began the actual bleeding yesterday. Before I went on my birth control pills I got my periods were never like this. It just showed up that day and it would last about three to five days. Then from March of 2006 to October 2008 I was on birth control pill Yasmin. My periods worked like clockwork with minimal bleeding, which would make people happy. Then I got off the birth control pills in October 2008 and I only had two days of bleeding and then that was it. Every since then my periods went like clockwork. The bleeding would last three to five days and I would be fine. For the last two months I have begun with spotting and then the period. I don't know why but this month was the longest I ever spotted before getting my period. April I only spotted for three days before getting my period. I don't know if it is a failed attempt at fertilization or if it is the effect of not being on birth control pills and the fact that menstuation cycle is adjusting itself. Or is it because I gained eleven pounds in 6 months that maybe menstuation cycle is screwed up too. I went to the gynecologist two weeks before this period for a pap smear and check up and I asked her if my uterus was okay and she said it was. So may be any of you can give me insight I would be happy.

Thank you

Loading...

Seeing as how it is roughly six months out from when you quit birth control, it is fully possible that you are still experiencing a few symptoms of readjustment to life without birth control. I know that it can affect your body this far out, so realize that the spotting you're having may be related. It's that, or you could also be suffering from symptoms of PMS, because that also sounds likely. In either case, if it gets worrisome, talk to your doctor about it. Keep us posted!
Reply

Loading...